PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Aanhoudend hyperinsulinisme bij neonaten
Author(s): SEGEREN M, VANHOLE C, VANHAESEBROUCK S, NAULAERS G
Journal: Tijdschrift voor Geneeskunde
Volume: 69    Issue: 2-3   Date: 2013   
Pages: 63-68
DOI: 10.2143/TVG.69.02.2001318



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

54.152.38.154.